# SDR DL757981171

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N629DL
- Make and model: Boeing 757232
- Aircraft serial: 22919
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fillet
- Condition: Damaged
- Location: Lt Wing/Fus
- Component: D31393109
- Stage of operation: CL
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

INBOUND DAMAGE TO FUESLAGE FILLET PANELS AND LT WING INBOARD FLAP DUE TO OVERWING SLIDE DOOR OPENED AND SLIDE FELL OUT INTO AIR STREAM.  REPAIRED DAMAGE AND REPLACED SLIDE.
